0
RESEARCH PAPERS

On Cauchy’s Mean Rotation

[+] Author and Article Information
Q.-S. Zheng

Department of Civil Engineering, Jiangxi Polytechnic University, Nanchang, Jiangxi, China

K. C. Hwang

Department of Engineering Mechanics, Tsinghua University, Beijing, China

J. Appl. Mech 59(2), 405-410 (Jun 01, 1992) (6 pages) doi:10.1115/1.2899534 History: Received June 27, 1988; Revised January 20, 1990; Online March 31, 2008

Abstract

In this paper, a new treatment of Cauchy’s measure of mean rotation in continuum mechanics is given, a representation theorem is proved, and the connection between Cauchy’s measure and the finite rotation tensor is established. Cauchy’s and Novozhilov’s measures of mean rotation are compared.

Copyright © 1992 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In